Home*SHOP BY BRANDDimetappDimetapp Cough Cold & Flu Night Relief Liquid Capsules 24 - Quantity Restriction (1) Applies - Expiry 06/20

Dimetapp Cough Cold & Flu Night Relief Liquid Capsules 24 - Quantity Restriction (1) Applies - Expiry 06/20

Dimetapp Cough Cold & Flu Night Relief Liquid Capsules 24 - Quantity Restriction (1) Applies - Expiry 06/20
Dimetapp Cough Cold & Flu Night Relief Liquid Capsules 24 - Quantity Restriction (1) Applies - Expiry 06/20
PO - Pharmacist Medicine

Product Description
This product is a Pharmacist-Only medicine or a medicine for which it is our policy to have a pharmacist approve the sale. To ensure this medication is best suited to your condition please answer the following questions. One of our Pharmacists will review your answers and may contact you to get further details to ensure this product is best suited for you.
1. Who is this treatment for and how old are they?  *
2. Describe your symptoms and how long they have been present? Have you experienced these symptoms before? If yes, when was the last occurrence?  *
3. What is the cough like and how long has it been present?  *
4. Do you have any other health conditions or allergies, including pregnancy/breastfeeding?  *
5. What other medication are you taking, if any? Please include prescribed or purchased medication and alternative therapies.  *
6. Do you know not to take any other medicines containing paracetamol?  *
7. Is there any other information you feel we need to know? Do you have any other questions you would like answered?  *
8. Please enter your phone number and the best time to call you during working hours (8.30AM to 5.00PM) Monday to Friday.  *
Price  NZ$ 13.50 Quantity:
Add to cart
Dimetapp Cough Cold & Flu Night Relief Liquid Capsules 24 - Quantity Restriction (1) Applies - Expiry 06/20

Dimetapp Cough Cold & Flu Night Relief Liquid Capsules 24

 
Dimetapp Cough Cold & Flu Night Relief liquid capsules with anhistamine provide Liquid Fast temporary relief from sleep-robbing symptoms of cold & flu such as:
 
  • Headaches
  • Dry irritating cough
  • Itchy, watery eyes
  • Body aches & pains
  • Runny nose
  • Sneezing
  • Blocked nose
  • Sore throat
 
Active Ingredients:
Each Night Liquid Cap contains:
Paracetamol 300mg
Phenylephrine Hydrochloride 5mg
Dextromethorhan Hydrobromide 10mg
Chlorpheniramine Maleate 2mg
 

Dosage:
Adults & Children over 12 Years old: 2 Capsules at bedtime
 
No more than 2 capsules in a 24 hour period.
 

Warnings:
Do not use:
  • In children under 12
  • If you are lactating or breastfeeding
  • During and acute asthma attack
  • do not take any other products containing Paracetamol or other antihistamines.
  • If you are taking prescription medication for depression, psychiatric or emotional conditions.

 


  • Overall Rating 0.0625
  • There have been no reviews for this product.